Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 123, NWS St. Louis, MO

April 9, 2008Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 9, 2008, 9:15 PM CDT for Marion County, Missouri. It took effect at Apr 10, 2008, 5:48 PM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2008, 9:15 PM CDT (02:15 UTC)
In effect from
Apr 10, 2008, 5:48 PM CDT
Expired
Apr 12, 2008, 10:01 AM CDT
In force
40 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 10.83 ft at Apr 11, 2008, 12:00 AM CDT.

actionminormoderate5101504/1004/1104/1204/13
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 100215
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT WED APR 09 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 


  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY


.THIS FLOOD WARNING IS A RESULT OF 1.7 INCHES OF RAIN IN THE NEXT 24
HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-110215-
/O.NEW.KLSX.FL.W.0120.080411T2230Z-080417T2100Z/
/OMNM7.1.ER.080411T2230Z.080413T1800Z.080416T2100Z.NO/
915 PM CDT WED APR 09 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUIVRE RIVER AT OLD MONROE.
* FROM FRIDAY AFTERNOON TO WEDNESDAY APRIL 16TH.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE TO NEAR 26.1 FEET SUNDAY LATE MORNING AND FALL
  BELOW FLOOD STAGE WEDNESDAY AFTERNOON.

$$

MOC111-110214-
/O.NEW.KLSX.FL.W.0121.080411T1104Z-080413T0022Z/
/EWNM7.1.ER.080411T1104Z.080411T1800Z.080412T0022Z.UU/
915 PM CDT WED APR 09 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH FABIUS RIVER NEAR EWING.
* FROM FRIDAY MORNING TO FRIDAY EVENING.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE TO NEAR 16.2 FEET BY FRIDAY EARLY AFTERNOON AND 
  FALL BELOW FLOOD STAGE BY FRIDAY EVENING.

$$

MOC127-110214-
/O.NEW.KLSX.FL.W.0122.080410T2336Z-080413T0032Z/
/PALM7.1.ER.080410T2336Z.080411T1200Z.080412T0032Z.NO/
915 PM CDT WED APR 09 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA.
* FROM THURSDAY EVENING TO FRIDAY EVENING.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE TO NEAR 18.4 FEET BY FRIDAY MORNING AND FALL BELOW 
  FLOOD STAGE BY FRIDAY EVENING.

$$

MOC127-110214-
/O.NEW.KLSX.FL.W.0123.080411T0300Z-080414T0705Z/
/TAYM7.1.ER.080411T0300Z.080411T1800Z.080413T0705Z.NO/
915 PM CDT WED APR 09 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* FROM THURSDAY EVENING TO LATE SATURDAY NIGHT.
* AT  8:30 PM WEDNESDAY THE STAGE WAS 8.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...RISE TO 12.9 FEET AROUND NOON FRIDAY AND FALL BELOW
  FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...COUNTY HIGHWAY 310 FLOODS JUST WEST OF 
  HIGHWAY 61-24.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/10  04/11  04/12  04/13  04/14

CUIVRE RIVER
  OLD MONROE       24  E19.1      19.5   22.4   25.5   26.0   25.9

NORTH FABIUS RIVER
  EWING            15   13.1       9.8   15.4   12.0    7.2    5.6

NORTH RIVER
  PALMYRA          16   11.3      11.2   18.4   13.8   11.1   10.5

SOUTH FABIUS RIVER
  TAYLOR           10    8.3       9.4   12.1   12.5    8.6    4.4
5 follow-up statements
000 
WGUS83 KLSX 101454
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
954 AM CDT THU APR 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1 INCH OF PRECIPITATION THE 
PAST 24 HOURS AND 1.5 TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC111-111454-
/O.EXT.KLSX.FL.W.0105.000000T0000Z-080413T2200Z/
/EWMM7.1.ER.000000T0000Z.080411T0600Z.080412T2200Z.UU/
954 AM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 16.8 FEET 
  AFTER MIDNIGHT TONIGHT. 

$$

MOC111-111453-
/O.EXT.KLSX.FL.W.0121.080411T1004Z-080413T0107Z/
/EWNM7.1.ER.080411T1004Z.080411T1800Z.080412T0107Z.UU/
954 AM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AND CONTINUE TO
  CREST NEAR 16.5 FEET BY EARLY AFTERNOON ON FRIDAY. 

$$

MOC127-111453-
/O.EXT.KLSX.FL.W.0123.080410T2248Z-080414T1000Z/
/TAYM7.1.ER.080410T2248Z.080412T1200Z.080413T1000Z.NO/
954 AM CDT THU APR 10 2008

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 8.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CREST NEAR 13.8 FEET BY SATURDAY MORNING. 
* IMPACT...AT 13.8 FEET...3000 ACRES ARE FLOODED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/11  04/12  04/13  04/14  04/15

MIDDLE FABIUS RIVER
  EWING            12   13.5      16.6   13.4    8.5    5.3    4.8

NORTH FABIUS RIVER
  EWING            15   10.6      15.9   12.1    7.1    5.6    5.9

SOUTH FABIUS RIVER
  TAYLOR           10    8.3      12.1   13.8    9.1    4.3    3.9
000 
WGUS83 KLSX 110207
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CDT THU APR 10 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 



.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL AND RUNOFF

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC127-120207-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-080413T0105Z/
/PALM7.2.ER.080410T1855Z.080411T0600Z.080412T0105Z.NO/
907 PM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL FRIDAY EVENING.
* AT  8:30 PM THURSDAY THE STAGE WAS 20.3 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET  
  EARLY FRIDAY MORNING AND FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 21.0 FEET...1000 ACRES ARE FLOODED.

$$

MOC113-120206-
/O.EXT.KLSX.FL.W.0137.080411T0147Z-080412T1412Z/
/TRYM7.1.ER.080410T2122Z.080411T0600Z.080411T1412Z.NO/
907 PM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO FRIDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 23.2 FEET EARLY FRIDAY 
  AND FALL BELOW FLOOD STAGE LATE MORNING FRIDAY.


$$

MOC113-120206-
/O.EXT.KLSX.FL.W.0120.080411T1443Z-000000T0000Z/
/OMNM7.1.ER.080411T1443Z.080414T1800Z.000000T0000Z.NO/
907 PM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* THE 8 PM STAGE WAS NOT AVAILIABLE.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...RISE TO NEAR 26.9 FEET EARLY MONDAY MORNING.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.  MODERATE FLOODING 
  BEGINS.

$$

MOC111-120206-
/O.EXT.KLSX.FL.W.0105.000000T0000Z-080413T2120Z/
/EWMM7.1.ER.000000T0000Z.080411T0600Z.080412T2120Z.UU/
907 PM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 8:30 PM THURSDAY THE STAGE WAS 15.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET EARLY FRIDAY  
  MORNING AND FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.


$$

MOC127-120206-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-080412T1545Z/
/TAYM7.1.ER.080410T1735Z.080410T2300Z.080411T1545Z.NO/
907 PM CDT THU APR 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL FRIDAY MORNING.
* AT 8:30 PM THURSDAY THE STAGE WAS 10.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WAS CRESTING THURSDAY EVENING AND SHOULD
  FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 13.8 FEET...3000 ACRES ARE FLOODED.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/11  04/12  04/13  04/14  04/15

NORTH RIVER
  PALMYRA          16   20.3      19.5   13.3   11.0   10.4   10.3

CUIVRE RIVER
  TROY             21   23.0      21.7   12.7    8.3    7.4    7.0
  OLD MONROE       24   N/A       23.5   26.3   26.5   26.8   26.5

MIDDLE FABIUS RIVER
  EWING            12   15.5      16.1   13.4    8.8    4.9    4.5

SOUTH FABIUS RIVER
  TAYLOR           10   10.7      10.0    8.9    6.0    4.2    3.6
000 
WGUS83 KLSX 111314
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
814 AM CDT FRI APR 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 2 INCHES OF PRECIPITATION 
THE PAST 24 HOURS WITH LITTLE TO NO PRECIPITATION FORECAST 
IN THE NEXT 24 HOURS...WITH THE CUIVRE RIVER AT OLD MONROE IMPACTED
DUE TO BACK WATER EFFECTS FROM THE MISSISSIPPI RIVER...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-121314-
/O.EXT.KLSX.FL.W.0137.000000T0000Z-080412T1743Z/
/TRYM7.1.ER.080410T2122Z.080411T0700Z.080411T1743Z.NO/
814 AM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM FRIDAY THE STAGE WAS 23.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.

$$

MOC113-121313-
/O.CON.KLSX.FL.W.0120.000000T0000Z-000000T0000Z/
/OMNM7.1.ER.000000T0000Z.080414T0000Z.000000T0000Z.NO/
814 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM FRIDAY THE STAGE WAS ESTIMATED AT 23.4 FEET.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 26.7 FEET SUNDAY AFTERNOON.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS.  MODERATE FLOODING 
  BEGINS.

$$

MOC111-121313-
/O.EXT.KLSX.FL.W.0105.000000T0000Z-080413T0000Z/
/EWMM7.1.ER.000000T0000Z.080411T0400Z.080412T0000Z.UU/
814 AM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM FRIDAY THE STAGE WAS 14.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.


$$

MOC127-121313-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-080412T1800Z/
/TAYM7.1.ER.080410T1735Z.080411T0500Z.080411T1800Z.NO/
814 AM CDT FRI APR 11 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM FRIDAY THE STAGE WAS 10.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/12  04/13  04/14  04/15  04/16

CUIVRE RIVER
  TROY             21   23.1      12.4    7.8    6.2    6.1    6.0
  OLD MONROE       24  E23.4      26.1   26.6   26.7   26.4   26.1

MIDDLE FABIUS RIVER
  EWING            12   14.3       9.6    5.9    4.9    4.4    4.2

SOUTH FABIUS RIVER
  TAYLOR           10   10.2       7.3    5.1    4.1    3.5    3.2
000 
WGUS83 KLSX 120200
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT FRI APR 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC127-130200-
/O.CON.KLSX.FL.W.0123.000000T0000Z-080413T0337Z/
/TAYM7.1.ER.080410T1735Z.080411T0500Z.080412T0337Z.NO/
900 PM CDT FRI APR 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY MORNING.
* AT 8:30 PM FRIDAY THE STAGE WAS 9.7 FEET. 
* NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/12  04/13  04/14  04/15  04/16

SOUTH FABIUS RIVER
  TAYLOR           9.5    9.7       8.3    5.7    4.0    3.5    3.2
000 
WGUS83 KLSX 121501
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1001 AM CDT SAT APR 12 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN AND LITTLE
ADDITIONAL PRECIPITATION IS FORECAST DURING THE NEXT 24 HOURS...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC127-121531-
/O.CAN.KLSX.FL.W.0123.000000T0000Z-080413T0337Z/
/TAYM7.1.ER.080410T1735Z.080411T0500Z.080412T0340Z.NO/
1001 AM CDT SAT APR 12 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 9:30 AM SATURDAY THE STAGE WAS 8.3 FEET. 
* FELL BELOW FLOOD STAGE AT 10:40 PM FRIDAY.
* FLOOD STAGE IS 9.5 FEET. 
* CRESTED AT 10.83 FEET ON THURSDAY APRIL 11TH AT 1201 AM.   
* FORECAST...THE RIVER WILL CONTINUE TO FALL. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/13  04/14  04/15  04/16  04/17

SOUTH FABIUS RIVER
  TAYLOR           9.5   8.3       5.8    4.1    3.5    3.2    3.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 9, 6:25 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 9, 6:25 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT WED APR 9 2008

.DISCUSSION...
PRIMARY CONCERN CONTINUES TO BE THE THREAT FOR HEAVY RAIN...RIVER
FLOODING AND FLASH FLOODING STARTING OVERNIGHT TONIGHT...AND THEN
SEVERE THUNDERSTORMS FOR LATE THURSDAY AFTERNOON AND THURSDAY
EVENING AS THE DRYLINE MOVES THROUGH THE AREA.

COPIOUS AMOUNTS OF LOW LEVEL MOISTURE WERE EVIDENT ON THIS MORNINGS
UPPER 850MB CHART.  DEWPOINTS IN EXCESS OF 12C WERE ALREADY MOVING
NORTHWARD OUT OF CENTRAL TEXAS ON A 30KT LOW LEVEL JET AT 12Z.  ALL
MODEL GUIDANCE IS PRETTY CONSISTENT THAT THIS HIGH OCTANE AIR WILL
BE UP INTO MISSOURI AND SOUTHWEST ILLINOIS BY 12Z THURSDAY MORNING.
A TREMENDOUS AMOUNT OF MOISTURE CONVERGENCE AND WARM ADVECTION IS
ALSO EVIDENT OVER THE CWFA FUELED BY 50-60KT LOW LEVEL JET.  THE
CONSENSUS OF THE GUIDANCE WOULD INDICATE THAT ELEVATED CONVECTION
SHOULD OVERSPREAD THE AREA FROM THE SOUTHWEST LATE THIS
EVENING...AND SHOULD CONTINUE ACROSS THE AREA OVERNIGHT.  GIVEN THE
HIGH AMOUNT OF ATMOSPHERIC MOISTURE AVAILABLE TO THESE STORMS
OVERNIGHT...HEAVY RAIN STILL LOOKS VERY LIKELY.  WIDESPREAD 2 TO 3
INCH TOTALS WITH LOCALLY HEAVIER AMOUNTS STILL LOOK GOOD ACROSS THE
AREA BY THE TIME THE RAIN COMES TO AN END THURSDAY NIGHT.

THE SEVERE WEATHER THREAT ON THURSDAY CONTINUES TO BE CONTINGENT ON
HOW UNSTABLE THE ATMOSPHERE CAN BECOME AFTER THE RAINFALL WERE
EXPECTING TONIGHT.  NAM IS FORECASTING SOME WEAK MUCAPE OVERNIGHT
TONIGHT...BUT WITH 50KTS OR BETTER OF 0-6KM BULK SHEAR...I CANT
RULE OUT SOME LARGE HAIL WITH SOME OF THE THUNDERSTORMS AFTER
MIDNIGHT TONIGHT.  THE MAIN SHOW STILL LOOKS TO BE AHEAD OF THE
DRYLINE LATE THURSDAY AFTERNOON INTO THE EVENING HOURS. 50-70KTS OF
0-6KM BULK SHEAR ALONG WITH MLCAPE IN EXCESS OF 1500J/KG AT TIMES
WILL BE MORE THAN ENOUGH FOR SUPERCELLS...IF ITS REALIZED.  IF RAIN
KEEPS THE ATMOSPHERE TOO COOL TOMORROW...WE MAY NOT GET ANY SEVERE
WEATHER...VERY MUCH LIKE WHAT HAPPENED YESTERDAY.  BUT FOR NOW...AM
STICKING VERY CLOSE TO THE NAM FORECAST WHICH HAS THE NUMBERS
REFERENCED ABOVE.

LITTLE CHANGE TO REMAINDER OF THE FORECAST...WHICH STILL LOOKS
UNSEASONABLY COOL.  MEDIUM RANGE MODELS DIG A DEEP TROF EAST OF THE
MISSISSIPPI RIVER WHICH WILL KEEP THE AREA IN COOL NORTHWEST FLOW
INTO EARLY NEXT WEEK.

CARNEY

&&
.AVIATION...
FOR THE 00Z TAFS...
FRONTAL BOUNDARY WAS LOCATED OVER THE LOWER MS VALLEY EARLY THIS
EVENING. BOUNDARY WILL LIFT NORTHWARD TONIGHT AS A WARM FRONT. FRONT
WILL BE THE FOCUS FOR WIDESPREAD SHOWERS AND THUNDERSTORMS MAINLY
AFTER MIDNIGHT. CEILINGS WILL LOWER DURING THE EVENING INTO MVFR
CATEGORY.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH LATE THURSDAY
     NIGHT FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-
     GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-
     MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-
     ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
     GENEVIEVE-WARREN-WASHINGTON.

IL...FLASH FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH LATE THURSDAY
     NIGHT FOR ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MONROE IL-PIKE IL-RANDOLPH IL-ST.
     CLAIR IL.

     FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING
     FOR BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 9, 4:10 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT WED APR 9 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
410 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE BI STATE REGION TONIGHT
AS A WARM FRONT LIFTS NORTH ACROSS THE REGION. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.
A FEW OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING
LARGE HAIL AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED TO CONTINUE THURSDAY INTO FRIDAY
MORNING. CURRENT INDICATIONS ARE THAT SEVERE THUNDERSTORMS AND
HEAVY RAIN WILL BE POSSIBLE...MAINLY THURSDAY AFTERNOON AND
THURSDAY NIGHT WITH THIS STORM SYSTEM. DAMAGING STRAIGHT LINE
WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT. THERE WILL ALSO
BE A CHANCE FOR TORNADOES WITH THE STRONGEST STORMS LATE THURSDAY
AFTERNOON AND THURSDAY EVENING.

GUSTY WINDS OF 30 TO 40 MPH WILL ALSO OCCUR ACROSS MUCH OF THE AREA
FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:08 PM CDTRiver Flood WarningLSXReynolds60 hr
Apr 9, 8:40 PM CDTRiver Flood WarningLSXOsage5 days
Apr 9, 8:40 PM CDTRiver Flood WarningLSXCole67 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXLincoln4 days
Apr 9, 9:15 PM CDTRiver Flood WarningLSXLewis71 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXMarion35 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXCrawford63 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXCrawford, Washington71 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis41 days
Apr 9, 9:49 PM CDTRiver Flood WarningLSXJefferson3 days
Apr 9, 9:49 PM CDTRiver Flood WarningLSXFranklin3 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXSaint Charles42 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis7 days
Apr 10, 12:25 AM CDTRiver Flood WarningLSXMarion42 days
Apr 10, 3:21 AM CDTRiver Flood WarningLSXOsage30 hr
Apr 10, 5:10 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 12 more6 hr
Apr 10, 8:24 AM CDTFlash Flood WarningLSXLincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis3 hr
Apr 10, 8:51 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
Apr 10, 9:29 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois46 min
Apr 10, 10:03 AM CDTRiver Flood WarningLSXLincoln35 hr
Apr 10, 10:55 AM CDTRiver Flood WarningLSXCallaway, Cole5 hr
Apr 10, 10:55 AM CDTRiver Flood WarningLSXCallaway, Osage3 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXFranklin, Warren3 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis4 days
Apr 10, 11:02 AM CDTFlash Flood WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois3 hr
Apr 10, 4:31 PM CDTSevere Thunderstorm WarningLSXMonroe44 min
Apr 10, 4:43 PM CDTSevere Thunderstorm WarningLSXMarion, Shelby47 min
Apr 10, 4:49 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe37 min
Apr 10, 5:15 PM CDTSevere Thunderstorm WarningLSXLewis60 min
Apr 10, 5:22 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls38 min
Apr 10, 5:40 PM CDTTornado WarningLSXLewis32 min
Apr 10, 6:02 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls25 min

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.